# SDR CA990630057

- Difficulty date: June 11, 1999
- Submitted: July 5, 2000
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 13,206 hours
- Engine: Pwa PT6A28
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Spar
- Part number: 9763000023
- Condition: Cracked
- Location: Centre Attch Pnt
- Part time: 12,474 hours, 12,049 cycles
- Component: Rudder, Beech, 9763000601
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE RUDDER WAS REMOVED TO REPAIR SOME LOOSE RIVETS ON THE TORQUE TUBE, BUT A CRACK ABOUT 1 CENTIMETER LONG WAS DISCOVERED ON THE RUDDER SPAR (P/N 96-630000-307).  THE SPAR WAS ALSO FOUND TO BE CRACKED IN BEHIND.  THE CRACKS ORIGINATED FROM THE NUTPLATE INSIDE THE RUDDER SPAR ON THE CENTER ATTACH POINT AT STATION 22.5.  THE SPAR AND DOUBLER WERE REPLACED.  TWO OTHER KING AIRS IN FLEET WERE DISCOVERED TO HAVE THE SAME CRACKS IN THIS AREA.  THE SUBMITTER NOTED THAT IT IS VERY DIFFICULT TO SEE THE CRACKS WITH THE RUDDER ON THE AIRCRAFT AS THE HINGE BRACKET (P/N 97-630012-1) IS COVERING THIS AREA.
